# SDR SWAA2022031673517

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 015 R/H WING FUEL QTY PNL UNDER PANEL 621GB CORRODED AROUND GAUGES AND SCREWS / [01] REMOVED CORROSION FROM R/H WING FUEL QTY PANEL IAW SRM 51-10-02-0G-0 SECTION 15. VERIFIED WITH 10X MAGNIFICATION.;[02] VERIFIED STEP 1.;[03] ACCOMPLISHED UT IAW B737 NDT PART 4; 51-00-00 PROCEDURE 2. ORIGINAL T .090'; REMAINING T .083'; LOSS OF .007'. TOOL 40084 DUE 11AUG22;[04] SUMMARY EA 22-157-00562 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q00AVT5D.;[05] REPAIRD RT WING FUEL QTY GAUGE BRAKET IAW EA 22-157-00562;[06] AUDIT C/W
